# SDR FDEA2018051831162

- Difficulty date: May 3, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 55,812 hours, 33,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Dented
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE EXTERNAL SKIN HAS TWO PROTRUDING DENTS AT APPROX BS 524,  BETWEEN STRINGERS 26L & 27L.  COMPLIED WITH EA F-5330-T0339825, P1.
